# SDR ASOA2016090415351

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 38,690 hours, 35,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXIT ROW EMERGENCY EXIT MARKER INOPERATIVE.  R & R LT EXIT ROW EMERGENCY EXIT MARKER IAW AMM 33-51-13.  OPS CHECK GOOD.  SDR CLOSED.
